MathSciNet Relay Station
MathSciNet bibliographic data
MR2772281 35Q53 (35C07 37K10 37K40)
Ma, Wen-Xiu Comment on the $3+1$ dimensional Kadomtsev-Petviashvili equations. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 7, 2663–2666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement